3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Cymbalta and trouble loosing weight...

Reply
 
Thread Tools
Old 04-29-2013, 08:53 AM   #1
Junior Member
 
angelsandfairies's Avatar
 
Join Date: Oct 2012
Location: Noblesville, Indiana
Posts: 26

S/C/G: 240/225/160

Height: 5 foot 3 inches

Default Cymbalta and trouble loosing weight...

I take 30 mg in the morning and 60 mg in the evening before bed. Does or has anyone had trouble with loosing weight while being on this medication? I have lost about 15lbs and am currently at a stand still with weight loss for the past 3 weeks. Have been dieting for over 12 weeks and the first 15lbs were hard enough to get off. I have not changed my exercise routine for eating habits. Just wondering if the medication could have something to do with the trouble with my weight loss. Thank you!
angelsandfairies is offline   Reply With Quote
Old 05-31-2013, 11:57 PM   #2
Member
 
Shaunalynn's Avatar
 
Join Date: May 2013
Posts: 35

Default

I had trouble on cymbalta years ago. I also had to get off it bc it was hurting me. I felt no emotions on it. Weening off was horrible.

I just don't like cymbalta.
Shaunalynn is offline   Reply With Quote
Old 06-05-2013, 02:10 AM   #3
Senior Member
 
ShyHeather's Avatar
 
Join Date: May 2011
Location: Carson City, Nevada
Posts: 243

S/C/G: 323/Weight Tracker/150

Height: 5'6"

Default

Quote:
Originally Posted by angelsandfairies View Post
I take 30 mg in the morning and 60 mg in the evening before bed. Does or has anyone had trouble with loosing weight while being on this medication? I have lost about 15lbs and am currently at a stand still with weight loss for the past 3 weeks. Have been dieting for over 12 weeks and the first 15lbs were hard enough to get off. I have not changed my exercise routine for eating habits. Just wondering if the medication could have something to do with the trouble with my weight loss. Thank you!
I urge you to get off of Cymbalta. It will mess you up. It can damage your liver, and other internal organs. See if the Doctors can change you to something different that will still help, but not interfere.
__________________
Don't mind me. I'm an invisible person who everyone forgot. No friends, no support. Nothing. Thanks 3FC for making me realize how invisible I really am!
ShyHeather is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 01:52 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2